# SDR 99ZZZX1894

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N372LB
- Make and model: Colt 77A
- Aircraft serial: 5014
- System (JASC): 5102 · Balloon Reports
- Part: Seat Carrier
- Part number: BU11
- Condition: Compressed
- Location: Burner
- Part time: 118 hours
- Component: BU002001
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBER RING ON SEAT CARRIER COMPRESSED BEYOND LIMITS SUCH THAT WHEN BLAST-VALVE HANDLE WAS AT REST (NOT ACTIVATED), THE SEAT CARRIER WAS NOT ABLE TO PRODUCE A SEAL WITH MAIN VALVE BLOCK.  SUSPECT SEAT CARRIER WAS NOT THICK ENOUGH OR VALVE-WEAR-PAD WAS TOO THICK.
